PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Verification of Brannan and Clunie's conjecture for certain subclasses of bi-univalent functions

Volume 113 / 2015

S. Sivasubramanian, R. Sivakumar, S. Kanas, Seong-A Kim Annales Polonici Mathematici 113 (2015), 295-304 MSC: Primary 30C45; Secondary 30C80, 30C50. DOI: 10.4064/ap113-3-6

Abstract

Let $\sigma $ denote the class of bi-univalent functions $f$, that is, both $f(z)=z+a_2z^2+\cdots $ and its inverse $f^{-1}$ are analytic and univalent on the unit disk. We consider the classes of strongly bi-close-to-convex functions of order $\alpha $ and of bi-close-to-convex functions of order $\beta $, which turn out to be subclasses of $\sigma .$ We obtain upper bounds for $|a_2|$ and $|a_3|$ for those classes. Moreover, we verify Brannan and Clunie's conjecture $|a_2|\leq \sqrt {2}$ for some of our classes. In addition, we obtain the Fekete–Szegö relation for these classes.

Authors

  • S. SivasubramanianDepartment of Mathematics
    University College of Engineering Tindivanam
    Anna University
    Tindivanam, India
    e-mail
  • R. SivakumarDepartment of Mathematics
    University College of Engineering Tindivanam
    Anna University
    Tindivanam, India
    e-mail
  • S. KanasInstitute of Mathematics
    University of Rzeszów
    Rzeszów, Poland
    e-mail
  • Seong-A KimDepartment of Mathematics Education
    Dongguk University
    Gyeongju, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image